Navigation

voice changes from meds and/or triggers

I have seen some of us mention issues with voice changes due to meds, triggers or a combination of the two.  Who deals with this?  Is there anything you can do to prevent this or "treat" this?

4
38

Comments 4

  • K8sMom2002

    this thread — I know my dad has issues with his voice when he's on meds. It's irritating for him because he feels as though it interferes with his ability to communicate and have people take him seriously.

  • Pljohns

    I do-the worse I am doing, the less voice I have and it's tough trying to deal with patients when you can't talk.

  • Jen

    pljohns – do you find yourself making any modifications to try to help with this?  If you can't cut back on talking at work, do you try to cut back at home when you're having problems?

  • Pljohns

    I do try my best at home-there is just no way at work.  I'm on the phone and talking all day-when I don't have a voice, people just have to listen harder.  My guys are good to do things without me having to do a lot of talking at home-that is after they quit cheering that mom doesn't have a voice so she can't fuss!